MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED PRECICE INTRAMEDULLARY LIMB LENGTHENING SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED PRECICE INTRAMEDULLARY LIMB LENGTHENING SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number P12.5-80D305
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation.The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.The revision surgery was completed with no issue or adverse consequences to the patient.
 
Event or Problem Description
Information was received that during an implant procedure the nail was tested with the electronic remote controller (erc) on the back table and it was able to distract.The patient's tissue gap was normal and it was confirmed via fluoroscopy.When testing the nail while the patient is on the table, the nail was able to distract while using the fast distractor max.When testing with the erc the nail does not want to advance at all in continuous fluoro we see the ¿gear box¿ moved but the screw does not advance.Two hours of testing was performed and the surgeon decided to keep the nail in the patient as it was able to start advancing.The surgery was completed with no issue or adverse consequences to the patient.Complaint 2 of 2.
 
Additional Manufacturer Narrative
A review of the dhr documents indicates the device was manufactured by the specified requirement at the time and met all the required inspections upon release to finished goods.
 
Event or Problem Description
No additional information has been provided.

Brand Name
PRECICE INTRAMEDULLARY LIMB LENGTHENING SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED
101 enterprise suite 100
aliso viejo CA 92656
Manufacturer (Section G)
NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED
101 enterprise suite 100
aliso viejo CA 92656
Manufacturer Contact
patrick yrigoyen
101 enterprise suite 100
aliso viejo, CA 92656
8583442667
MDR Report Key19695309
Report Number3006179046-2024-00141
Device Sequence Number12551710
Product Code HSB
UDI-Device Identifier00812258020736
UDI-Public812258020736
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP12.5-80D305
Device Lot Number405241AAA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Supplement Date Received by Manufacturer08/06/2024
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date09/05/2024
Date Device Manufactured05/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale